# SDR SWIA2019112246781

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 46,375 hours, 43,836 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 17008115
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DISAGREE WARNING MESSAGE IN FLIGHT.  LEFT MAIN NEVER SHOWED DOWN AND LOCKED  FLIGHT 5644  CLOSED   INTERROGATED PSEU AND FOUND LT MLG DOWNLOCK PROX SENSORS S19 , S34 INDICATING FAR WITH GEAR DOWN/LOCKED. REPLACED LT MLG SIDE STAY ACTUATOR IAW AMM. PERFORMED MULTIPLE GEAR CYCLES WITH NO DEFECTS NOTED . OPS CHECK GOOD. NO LEAKS NOTED.
